# SDR COEA2011082067805

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,465 hours, 36,179 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK SAT:  ON FLIGHT FROM SAT TO GEG CO-PILOT WINDSHIELD CRACKED.  AIRCRAFT RETURNED TO SAT.  M7 MAINTENANCE REMOVED AND REPLACED CO-PILOT WINDSHIELD.  AIRCRAFT RETURNED TO SERVICE.
